# SDR NACA2021081000001

- Difficulty date: August 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,251 hours, 18,310 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IDG LEAKING OIL FROM OIL FILL PORT DURING OPERATION. DEFERRED PER MEL 24-00-01-01 ON AUG 10 21 @1130 Z CAT B. RELEASED ETOPS 120, MAINT PROCEDUR COMPLIED WITH. PLACARD REPOSITION TO ETOPS 120.  REMOVED AND REPLAED RH IDG ADAPTERS IAW AMM 24- LEAK CHECK FOUND GOOD.
